# SDR SWAA2022010443983

- Difficulty date: November 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT;FLOOR PANEL 140AF IS DETERIORATED ; / [01] FABRICATED AFT CARGO FLOOR PANEL 140AF AS PER B737-700 AMM 25-52-01-201-801; [02] STEP 1 VERIFIED
